# SDR USAA2011110400012

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 37,674 hours, 13,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED FLASHLIGHT FOR L3 DOOR UNDER JUMPSEAT.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
